Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Testicles ached, rash on penis head. What could be cause?

Testicles ached, felt like i had been kicked in them, stomach ache. Went to G.U.M Clinic 6 weeks ago who tested for all STIs. All came back negative. Saw my GP who believed I had epidiymtitus. Was put on 5 weeks worth of ciprofloxacin. Seemed to work a little, only hurt after a while when i sat funny on caught them when walking. Came off Ciprofloxacin after 5 weeks. Testicles feel like they are still mending. Now the end of my penis has become inflamed at the tip with a rash on the rest of the head. Slight dribble also when finished peeing like there is a little left in the tip. Any ideas?! Thanks for your time
Asked On : Tue, 16 Apr 2013
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. I believe that the rash on the head of your penis needs medical attention. If it is not an STI as was diagnosed by the doctor, you are being treated for epididymitis and I recommend that you continue your treatment for that condition. I wonder if an HSV titre was run on the list of STIs tested as the rash very much from your description resembles that. If you are not having any relief from the medications and you persist on having the infection please consult a dermatologist to get the appropriate treatment.

I hope this helps. Take care and have a lovely day!
Answered: Thu, 13 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor